# SDR UPS08553395

- Difficulty date: September 22, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DENT IN FRAME AT BS 660 BETWEEN 522-23R IS MORE THAN THE MAXIMUM ACCEPTABLE MANUFACTURE'S LIMITS.  REMOVED DAMAGED SECTION AND REPAIRED FRAME PER SRM 51-70-11-0G.
